# SDR ASAA0955821

- Difficulty date: June 2, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 9,999 hours, 3,144 cycles
- Engine: Cfmint CFM567B27
- Engine time: 9,999 hours, 3,144 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWENTY FOUR (24) FAN BLADE SHIMS REQUIRE REPLACEMENT DUE TO WEAR, NR 1 ENGINE.  INSTALLED 24 FAN BLADE SHIMS.  P/N 340 252 307 0 PER T/C 78472002.
